IJPAM: Volume 78, No. 7 (2012)

STABILITY AND HOPF BIFURCATION FOR
A DELAYED MODEL WITH CLASSICAL SAVING

Luca Guerrini
Department of Mathematics for Economic and Social Sciences
University of Bologna
5, Viale Filopanti 5, Bologna, 40126, ITALY


Abstract. In this paper, we study the stability and bifurcation of the Solow-Swan model with classical saving and time delay. We find that there are stability switches and Hopf bifurcations occur when the delay passes through a sequence of critical values.

Received: February 26, 2012

AMS Subject Classification: 34K18, 91B62

Key Words and Phrases: solow-swan model, classical saving, delay, Hopf bifurcation

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 7